# SDR AALA20101111TUL05

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 44,126 hours, 5,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT ESCAPE PATH LIGHT ASSEMBLY BROKEN.  REPLACED LIGHT ASSEMBLY FOR ESCAPE PATH LIGHT AT FORWARD GALLEY LEFT.  OPS CHECK NORMAL.
